Alert archive / Wisconsin / Gale Warnings in 2016

Gale Warning 17, NWS Milwaukee, WI

November 17, 2016

NWS Milwaukee, WI issued this gale warning at Nov 17, 2016, 3:25 AM CST. It took effect at Nov 18, 2016, 12:00 PM CST. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 17, 2016, 3:25 AM CST (09:25 UTC)
In effect from
Nov 18, 2016, 12:00 PM CST
Expired
Nov 19, 2016, 9:21 PM CST
In force
33 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

540 
WHUS73 KMKX 170925
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CST THU NOV 17 2016

...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF STRONG
WINDS...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING
HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS
TODAY INTO FRIDAY. THESE GUSTY WINDS WILL CAUSE HIGH
WAVES...ESPECIALLY TOWARD THE OPEN WATERS.

FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES
ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO
NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON
THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY.

LMZ643>646-171730-
/O.EXT.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.NEW.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 AM CST THU NOV 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT CST
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
CST SATURDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL NOON CST FRIDAY. 

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 KNOTS AT
  TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO THE
  NORTHWEST WITH GUSTS UP TO 40 KNOTS ON SATURDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
11 follow-up statements
446 
WHUS73 KMKX 171520
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 AM CST THU NOV 17 2016

...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF
STRONG WINDS...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS COMBINED WITH 
RETREATING HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST
WINDS TODAY INTO FRIDAY. THESE GUSTY WINDS WILL CAUSE HIGH
WAVES...ESPECIALLY TOWARD THE OPEN WATERS AND NORTH OF PORT
WASHINGTON.

FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES
ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO
NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON
THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY.

LMZ643>646-172330-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
920 AM CST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
CST SATURDAY NIGHT...

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 
  KNOTS AT TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO 
  THE NORTHWEST WITH GUSTS UP TO 40 KNOTS ON SATURDAY. 

* WAVES: BUILDING TO 3 TO 6 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
561 
WHUS73 KMKX 172046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CST THU NOV 17 2016

...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF
STRONG WINDS...

.LOW PRESSURE DEVELOPING IN IOWA COMBINED WITH RETREATING HIGH
PRESSURE WILL RESULT IN GUSTY SOUTH WINDS INTO FRIDAY. THESE
GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN
WATERS AND NORTH OF PORT WASHINGTON.

FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES
ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO
NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON
THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY.

LMZ643>646-180500-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
246 PM CST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
CST SATURDAY NIGHT...

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 KNOTS AT
  TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO THE
  NORTHWEST WITH GUSTS UP TO 40 KNOTS FRIDAY NIGHT INTO SATURDAY.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
559 
WHUS73 KMKX 180307
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CST THU NOV 17 2016

...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF
STRONG WINDS...

.LOW PRESSURE DEVELOPING IN IOWA COMBINED WITH RETREATING HIGH
PRESSURE WILL RESULT IN GUSTY SOUTH WINDS INTO FRIDAY. THESE
GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN
WATERS AND NORTH OF PORT WASHINGTON.

FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES
ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO
NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON
THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY.

LMZ643>646-181115-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 PM CST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
CST SATURDAY NIGHT...

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 
  KNOTS AT TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO 
  THE NORTHWEST WITH GUSTS UP TO 40 KNOTS FRIDAY NIGHT INTO 
  SATURDAY. 

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
111 
WHUS73 KMKX 180932
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CST FRI NOV 18 2016

...GUSTY WINDS INCREASING TO OCCASIONAL GALE FORCE LATE TODAY INTO
SATURDAY...

.STRENGTHEN LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS ACROSS
THE WESTERN GREAT LAKES THROUGH SATURDAY. THIS WILL CONTINUE TO
BRING GUSTY SOUTH WINDS THIS MORNING. WIND SPEEDS ARE EXPECTED TO
INCREASE TO OCCASIONAL GALE FORCE GUSTS THIS AFTERNOON AND
CONTINUE THROUGH SATURDAY AS THE LOW PRESSURE SYSTEM FURTHER
INTENSIFIES. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY.

THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE
OPEN WATERS AND NORTH OF PORT WASHINGTON.

LMZ643>646-181745-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 AM CST FRI NOV 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
SATURDAY NIGHT...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING
  SOUTHWEST THIS AFTERNOON WITH GUSTS UP TO 35 KNOTS. SOUTHWEST
  WINDS OF 20 TO 30 KNOTS WILL VEER TO THE NORTHWEST TONIGHT WITH
  GALE FORCE GUSTS UP TO 40 KNOTS LATER TONIGHT INTO SATURDAY. 

* WAVES: BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
451 
WHUS73 KMKX 181506
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 AM CST FRI NOV 18 2016

...GUSTY WINDS INCREASING TO OCCASIONAL GALE FORCE LATE TODAY
INTO SATURDAY...

.STRENGTHENING LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS
ACROSS THE WESTERN GREAT LAKES THROUGH SATURDAY. THIS WILL
CONTINUE TO BRING GUSTY SOUTH WINDS THIS AFTERNOON...THEN SHIFTING
TO WEST AND EVENTUALLY NORTHWEST LATER TONIGHT. WIND SPEEDS ARE
EXPECTED TO INCREASE TO OCCASIONAL GALE FORCE GUSTS THIS AFTERNOON
AND CONTINUE THROUGH SATURDAY AS THE LOW PRESSURE SYSTEM FURTHER
INTENSIFIES. THE STRONGEST WINDS ARE EXPECTED LATER TONIGHT AND
SATURDAY.

THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE
OPEN WATERS AND NORTH OF PORT WASHINGTON.

LMZ643>646-182315-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/
/O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
906 AM CST FRI NOV 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY
NIGHT...

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING 
  SOUTHWEST THIS AFTERNOON WITH GUSTS UP TO 35 KNOTS. SOUTHWEST 
  WINDS OF 20 TO 30 KNOTS WILL VEER TO THE NORTHWEST TONIGHT 
  WITH GALE FORCE GUSTS UP TO 40 KNOTS LATER TONIGHT INTO 
  SATURDAY. 

* WAVES: BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
666 
WHUS73 KMKX 182156
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CST FRI NOV 18 2016

...OCCASIONAL GALE FORCE WINDS AND HIGH WAVES INTO SATURDAY
EVENING...

.STRONG LOW PRESSURE WILL MOVE FROM NORTH CENTRAL WISCONSIN TO
EASTERN LAKE SUPERIOR TONIGHT...THEN TO THE EAST ON SATURDAY. THIS
LOW WILL CONTINUE TO BRING GUSTY SOUTHWEST WINDS THIS
EVENING...THEN SHIFTING TO WEST AND EVENTUALLY NORTHWEST LATER
TONIGHT. WIND SPEEDS ARE EXPECTED TO INCREASE TO OCCASIONAL GALE
FORCE GUSTS BY EARLY THIS EVENING...AND CONTINUE THROUGH
SATURDAY...AS THE LOW PRESSURE SYSTEM FURTHER INTENSIFIES. THE
STRONGEST WINDS ARE EXPECTED LATER TONIGHT AND SATURDAY.

THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE
OPEN WATERS AND NORTH OF PORT WASHINGTON.

LMZ643>646-190600-
/O.CON.KMKX.GL.W.0017.000000T0000Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 PM CST FRI NOV 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY
NIGHT...

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS INTO THIS
  EVENING. SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL VEER TO THE
  NORTHWEST LATER TONIGHT...WITH GALE FORCE GUSTS UP TO 40 KNOTS
  LATER TONIGHT INTO SATURDAY. WINDS WILL SLOWLY WEAKEN SATURDAY
  NIGHT INTO SUNDAY.

* WAVES: BUILDING TO 4 TO 7 FEET TONIGHT INTO SATURDAY...HIGHEST
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL SLOWLY
  WEAKEN SATURDAY NIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
649 
WHUS73 KMKX 190310 
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CST FRI NOV 18 2016

...OCCASIONAL GALE FORCE WINDS AND HIGH WAVES INTO SATURDAY
EVENING...

.STRONG LOW PRESSURE IS MOVING FROM NORTH CENTRAL WISCONSIN INTO
EASTERN LAKE SUPERIOR TONIGHT...AND WILL THEN MOVE TO THE EAST
SATURDAY. GUSTY SOUTHWEST WINDS WILL GRADUALLY SHIFT TO THE
NORTHWEST LATER TONIGHT. WIND SPEEDS WILL OCCASIONALLY GUST TO
GALE FORCE THROUGH SATURDAY...AS THE LOW PRESSURE SYSTEM
INTENSIFIES. THE STRONGEST WINDS ARE EXPECTED DURING THE OVERNIGHT
HOURS AND SATURDAY.

THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE
OPEN WATERS AND NORTH OF PORT WASHINGTON.

LMZ643>646-191115-
/O.CON.KMKX.GL.W.0017.000000T0000Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CST FRI NOV 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY
NIGHT...

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS THE REST
  OF THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL
  GRADUALLY VEER TO THE NORTHWEST DURING THE OVERNIGHT HOURS...
  WITH GALE FORCE GUSTS UP TO 40 KNOTS LATER TONIGHT INTO
  SATURDAY. WINDS WILL SLOWLY WEAKEN SATURDAY NIGHT INTO SUNDAY.

* WAVES: BUILDING TO 4 TO 7 FEET TONIGHT INTO SATURDAY...HIGHEST 
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL SLOWLY 
  WEAKEN SATURDAY NIGHT INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
377 
WHUS73 KMKX 190918
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 AM CST SAT NOV 19 2016

...OCCASIONAL GALE FORCE WINDS AND HIGH WAVES INTO TONIGHT...

.STRONG LOW PRESSURE IS MOVING AWAY ACROSS SOUTHERN CANADA BUT
GALE FORCE WIND GUSTS WILL REMAIN POSSIBLE INTO TONIGHT. THESE
GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN
WATERS.

LMZ643>646-191730-
/O.CON.KMKX.GL.W.0017.000000T0000Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 AM CST SAT NOV 19 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS: NORTHWEST AROUND 25 KNOTS WITH GALE FORCE WIND GUSTS
  AROUND 35 KNOTS. WINDS WILL SLOWLY WEAKEN TONIGHT INTO SUNDAY.

* WAVES: 4 TO 7 FEET WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS
  OF LAKE MICHIGAN. WAVES WILL SLOWLY WEAKEN TONIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
162 
WHUS73 KMKX 191507
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 AM CST SAT NOV 19 2016

...OCCASIONAL GALE FORCE WINDS AND HIGH WAVES INTO TONIGHT...

.STRONG LOW PRESSURE IS MOVING AWAY ACROSS SOUTHERN CANADA BUT
GALE FORCE WIND GUSTS WILL REMAIN POSSIBLE INTO TONIGHT. THESE
GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN
WATERS.

LMZ643>646-192315-
/O.CON.KMKX.GL.W.0017.000000T0000Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 AM CST SAT NOV 19 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS: NORTHWEST GALES TO 40 KNOTS...DIMINISHING TO 15 TO 25
  KNOTS TOWARD MIDNIGHT. 

* WAVES: 4 TO 7 FEET WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS
  OF LAKE MICHIGAN. WAVES WILL SLOWLY DIMINISH TONIGHT INTO
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
841 
WHUS73 KMKX 192141
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CST SAT NOV 19 2016

...OCCASIONAL GALE FORCE WINDS AND HIGH WAVES INTO TONIGHT...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM SOUTHERN
WISCONSIN TONIGHT. GALE FORCE WIND GUSTS WILL LINGER INTO EARLY
THIS EVENING...THEN BEGIN TO SLOWLY WEAKEN LATER TONIGHT INTO
SUNDAY. THESE GUSTY WINDS WILL CONTINUE TO BRING HIGH WAVES INTO
TONIGHT...ESPECIALLY TOWARD THE OPEN WATERS. WAVES WILL SLOWLY
SUBSIDE LATER TONIGHT INTO SUNDAY. 

A SMALL CRAFT ADVISORY WILL BE NEEDED FOR LATER TONIGHT INTO
SUNDAY...AFTER THE GALE WARNING EXPIRES.

LMZ643>646-200545-
/O.CON.KMKX.GL.W.0017.000000T0000Z-161120T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CST SAT NOV 19 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS: NORTHWEST GALES OF 35 TO 40 KNOTS INTO EARLY THIS
  EVENING...THEN DIMINISHING TO 15 TO 25 KNOTS WITH GUSTS TO
  AROUND 30 KNOTS AFTER MIDNIGHT. WINDS WILL SLOWLY WEAKEN INTO
  SUNDAY.

* WAVES: 4 TO 7 FEET TONIGHT...WITH THE HIGHEST WAVES TOWARD THE
  OPEN WATERS OF LAKE MICHIGAN. WAVES WILL SLOWLY DIMINISH LATER
  TONIGHT INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
823 
WHUS73 KMKX 200321
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CST SAT NOV 19 2016

...GUSTY WINDS WILL CONTINUE TONIGHT AND SUNDAY...

.LOW PRESSURE WILL CONTINUE TO MOVE INTO THE NORTHEASTERN STATES
TONIGHT AND SUNDAY. WHILE NORTHWEST WINDS ARE NO LONGER GALE
FORCE...THEY WILL REMAIN GUSTY TO AROUND 30 KNOTS AND CAUSE HIGH
WAVES.

LMZ643>646-201130-
/O.CAN.KMKX.GL.W.0017.000000T0000Z-161120T0600Z/
/O.NEW.KMKX.SC.Y.0088.161120T0321Z-161120T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
921 PM CST SAT NOV 19 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS.

* WAVES: 4 TO 7 FEET TONIGHT...WITH THE HIGHEST WAVES TOWARD THE
  OPEN WATERS OF LAKE MICHIGAN. WAVES WILL SLOWLY DIMINISH SUNDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 17, 3:18 AM CST, 7 minutes earlier.

Area forecast discussion, Nov 17, 3:18 AM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
318 AM CST Thu Nov 17 2016

.TODAY AND TONIGHT - Confidence...Medium to High.

Breezy south winds just off the surface and sct-bkn cirrus
contributing to keeping any fog thin and patchy early this morning
despite warmer dewpoints.  Any lingering fog should quickly
dissipate after sunrise.  Protective ridging has pushed to the east
of WI and for today and tonight, breezy south winds are expected on
the backside of the departing high pressure ridge. These south winds
will continue to pump warm air into southern WI, however low to mid
level moisture will remain sparse.  Today's temperatures should get
close to record levels.  However some concern about periods of bkn-
ovc cirrus affecting the area today due to high based moisture feed
from the southwest. Latest satellite imagery shows considerable
upstream cirrus extending southwest into the central Plains.  Expect
this cirrus to continue streaming northeast into srn WI today.
Although 925H temps rise to around 14-15C this afternoon, will have
temperatures rising into the mid to upper 60s as expect breaks in
the cirrus shield and clouds will be high based at levels of 25K or
higher.

Temperatures to remain mild tonight due to thickening cloud cover
and persistent south winds and low level mixing.  Any precipitation
should hold off until after 12Z as relative humidity in low to mid
levels will remain very limited.

.FRIDAY AND SATURDAY...Forecast Confidence...High

The strong low is progged to travel through the state Friday.
Rain chances still look questionable Friday, as the deeper
moisture is progged to slide almost completely east of the
forecast area as it lifts north. It looks like the southeast
forecast area has the best chance to get clipped by some of this
rain. Otherwise, many places may stay dry until deformation precip
moves through Friday night into Saturday morning. Looks like temps
will fall enough behind the cold front for rain changing to snow
with the trailing deformation precip. Snow amounts will be very
light and the ground mild...so no accumulations are expected.

It will be windy and mild ahead of the cold front on Friday, with
most places expected to hit the low to mid 60s. Strong winds
will continue Friday night into Saturday behind the cold front.
Gusts to at least 30 to 40 mph are likely Fri-Sat...with gusts
maybe as high as 45 mph per model soundings. The wind will
combine with much cooler temperatures Saturday to make for an
abrupt ending to the pleasant November weather we've enjoyed the
last couple weeks.

.SUNDAY THROUGH TUESDAY...Forecast Confidence...High

High pressure will slowly move through the region early next week.
Dry weather is expected Sunday through the day Tuesday. Temps
should recover to around normal Mon/Tue.

.TUESDAY NIGHT AND WEDNESDAY...Forecast Confidence...Medium

Models are suggesting precip moving in Tuesday evening and
overnight ahead of the next approaching low...with the precip
slowly winding down on Wednesday. The 00Z ECMWF has come in
farther north and milder...similar to what the GFS has been
showing. Therefore, followed suit and bumped forecast temps up,
resulting in mainly rain with this system.

&&

.AVIATION/12Z TAFS/...Breezy south winds just off the surface and
BKN cirrus strongly contributing to keeping any fog thin and more
patchy early this morning.  Expect thin fog to dissipate quickly
after sunrise.  VFR conditions to continue for most of this period
with lower cigs quickly spreading across srn WI late tonight and
Friday morning.  Low level wind shear will continue through the
early morning until winds begin to gust more consistently later
today.  LLWS will return tonight as sfc winds lose frequent
gustiness and low level jet persists across the region.

&&

.MARINE...Small Craft Advisory now in effect as tightening pressure
gradient ahead of developing low pressure in the Plains will result
in gusty south to southeast winds into Friday.  The low pressure is
expected to further strengthen on Friday and track northeast across
Lake Superior Friday evening.  Strong winds associated with the low
are expected to reach Gale Force at times from Friday afternoon
through Saturday.  The strongest winds will be out of the west to
northwest on Saturday.  Extended current Small Craft Advisory
through 18Z Friday followed by Gale Warning that will last into
Saturday night.  Despite surge of warmer air across cooler Lake
Michigan waters, shallow inversion over lake surface is expected to
allow occasional to frequent gusts reaching Small Craft levels today
into Friday morning.

&&

WI...None.
LM...SMALL CRAFT ADVISORY until noon CST Friday for LMZ643>646.

     GALE WARNING from noon Friday to midnight CST Saturday night for
     LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
Friday THROUGH Wednesday...DDV
Hazardous weather outlook, Nov 16, 3:37 PM CST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CST WED NOV 16 2016

WIZ046-047-051-052-056>060-062>072-172145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
337 PM CST WED NOV 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

STRONG LOW PRESSURE MOVING ACROSS NORTHERN WISCONSIN WILL RESULT
IN GUSTY SOUTHERLY WINDS FRIDAY... AND WEST TO NORTHWEST WINDS
FRIDAY NIGHT AND SATURDAY. WIND GUSTS WILL LIKELY REACH 35 TO 45
MPH ON SATURDAY. WIND ADVISORIES ARE ISSUED WHEN GUSTS OF 45 MPH
OR GREATER ARE EXPECTED. A WIND ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-172145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CST WED NOV 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

GUSTY SOUTH WINDS WILL DEVELOP TONIGHT DUE TO A TIGHTENING
PRESSURE GRADIENT ACROSS LAKE MICHIGAN. A SMALL CRAFT ADVISORY
GOES INTO EFFECT AT 3 AM CST THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL 6 AM CST
FRIDAY...AND COULD VERY WELL BE EXTENDED INTO FRIDAY NIGHT AS
STRONG LOW PRESSURE MOVES NORTHEAST ACROSS THE UPPER MIDWEST AND
LAKE SUPERIOR REGION.

STRONG WEST TO NORTHWEST WINDS IN THE WAKE OF THE LOW PRESSURE
SYSTEM MAY REACH GALE FORCE LATE FRIDAY NIGHT INTO SATURDAY NIGHT.

MRC
WWW.WEATHER.GOV/MKX

Nearby

Gale Warnings in Wisconsin, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.